# SDR GTIA20130208600

- Difficulty date: February 8, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 131 hours, 53 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: FIN21VU
- Condition: Faulted
- Location: Evacution
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION COMMAND LIGHT FLASHING ON OVERHEAD PANEL. RESET EMERGENCY LIGHT CUTOUT. OPS TEST ALL NORMAL IAW MM.
